# SDR C2XA95IA023

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 12015374002
- Condition: Cracked
- Location: Fin To Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RT FIN TO FUSELAGE ATTACH (DRAG) ANGLE CRACKED.  MAINTENANCE REMOVED AND REPLACED RT ATTACH ANGLE, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  A/C TT - 8,443.7.  CYCLES - 12,794.   (X)
